# SDR DXTA2010030804017

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 7,573 hours, 4,531 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Part number: 67604461
- Part serial: 377
- Condition: Sticking
- Location: Rudder
- Part time: 3,945 hours, 2,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CURISE FLIGHT UPPER RUDDER HAD 5 UNCOMMANDED RUDDER INPUTS CAUSING THE ACFT TO YAW RT.  FOUND LOWER BUNGEE STICKING. REMOVED LOWER RUDDER COMMAND INPUT BUNGEE. PN 6760446-1, SN 377. INSTALLED NEW BUNGEE PN 6760446-1, SN 501. OPS CK GOOD. ALL IAW MM 27-24-00.
